On modules with linear presentations

E. L. Green, R. Martinez-Villa, I. Reiten, Solberg, D. Zacharia

Research output: Contribution to journalArticle

18 Scopus citations
Original languageEnglish (US)
Pages (from-to)578-604
Number of pages27
JournalJournal of Algebra
Issue number2
StatePublished - Jul 15 1998

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Green, E. L., Martinez-Villa, R., Reiten, I., Solberg, & Zacharia, D. (1998). On modules with linear presentations. Journal of Algebra, 205(2), 578-604. https://doi.org/10.1006/jabr.1997.7402